# SDR UPS00432062

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Leaking
- Location: Nr 1 Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

OIL FUMES IN FLIGHT DECK,   ON TAXI,  NR 2 AIR CONDITIONING PACK PRODUCED BURNING ODOR  NR 1 ACM LEAKING OIL.  DEFERRED NR 1 ACM INOPERATIVE PER MEL.
